# SDR CA120522011

- Difficulty date: May 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 65,861 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: HG1150AC07
- Condition: Failed
- Location: Nr 1
- Part time: 55,932 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT LOST IR2 ENROUTE, BOTH AUTO-PILOTS RENDERED UNSERVICEABLE, MAKING THE FLIGHT UNABLE TO PROCEED RVSM.  FLIGHT HAD TO DESCEND TO FL280.  DUE ENROUTE WEATHER HAD TO RE-ROUTE FLIGHT AND DID NOT HAVE ENOUGH FUEL TO MAKE DESTINATION, SO DIVERT WAS NECESSARY.  NO EMERGENCY  REPLACED ADIRU 1FP2 IAW AMM 34-12-34.
